Compactness Conditions in Universal Algebraic Geometry

P. Modabberi*, M. Shahryari

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Different types of compactness in the Zariski topology are explored: for instance, equational Noetherianity, equational Artinianity, qω-compactness, and uω-compactness. Moreover, general results on the Zariski topology over algebras and groups are proved.

Original languageEnglish
Pages (from-to)146-172
Number of pages27
JournalAlgebra and Logic
Issue number2
Publication statusPublished - May 1 2016


  • algebraic sets
  • algebraic structures
  • coordinate algebra
  • equational domains
  • equationally Artinian algebras
  • equationally Noetherian algebras
  • equations
  • free algebras
  • Hilbert’s basis theorem
  • metacompact algebras
  • metacompact spaces
  • prevarieties
  • q-compactness
  • radical ideal
  • u-compactness
  • varieties
  • Zariski topology

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Logic


Dive into the research topics of 'Compactness Conditions in Universal Algebraic Geometry'. Together they form a unique fingerprint.

Cite this